# SDR UIEA2017071201187

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7100 · Powerplant System
- Part: Clamp
- Part number: 2108874
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT BRACKET SUPPORT CLAMP IS CRACKED AT 9 O'CLOCK POSITION. INSTALLED NEW CLAMP ON ENGINE NR 1 ON 9 O'CLOCK POSITION IAW 70-00-00 TASK 70-00-00-912-001-H00 2A(4)(H).
